A 27-year-old female asked:
Disclaimer

being off of seizure meds for a while is fast moving eyes and lose of balance side effects?

1 doctor answer
Dr. Gary Wortz
16 years experience Ophthalmology
Nystagmus: It sounds like you are having nystagmus localized to the cerebellum (due to your balance problems). I would seek care from your neurologist asap.
Answered on Mar 21, 2015
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old female asked:
Dr. Jason Beasley
19 years experience Family Medicine
Possibly: These symptoms could be side effect of medications, inner ear trouble, or infection. I would recommend visiting your family doctor or neurolgist to b ... Read More
1
1 thank
A female asked:
Dr. Tiffanie Noonan
19 years experience Pediatrics
Unlikely: Movement during sleep is normal (REM sleep is named after the rapid eye movement and babies often make sounds at night). If you can pick up the baby ... Read More
A 50-year-old member asked:
Dr. William Goldie
47 years experience Pediatric Neurology
Side effects: A condition following seizures is called post ictal. Shakey sensation may be due to medication effect or brain effect trying to recover. Let him res ... Read More
A 30-year-old male asked:
Dr. Kathleen Saradarian
33 years experience Family Medicine
Can't tell: It could have been the rem stage of sleep where the eyes move around. And 16 year olds can sleep very soundly. It depends on how long it took for hi ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month